MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; DISTAL STEM Ø13MM L 180MM STRAIGHT

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; DISTAL STEM Ø13MM L 180MM STRAIGHT
Model Number 01.22.132
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had an infection and the pathogen is unknown.At about 6 months from the primary the surgeon performed a wash out, and removed all implants, and implanted an antibiotic hip spacer.The surgery was successfully completed.
 
Additional Manufacturer Narrative
Batch reviews performed on 03 september 2025: stem: m-vizion 01.22.132 distal stem ø13mm l 180mm straight (k191816) lot: 2303781: (b)(4) items manufactured and released on 02-nov-2023.Expiration date: 2028-10-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: stem: m-vizion 01.22.403 proximal body ø20mm l 60mm std with holes (k201471) lot: 2115467: (b)(4) items manufactured and released on 22-mar-2022.Expiration date: 2027-03-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.209 mectacer head biolox delta dia.36 (k112115) lot: 2430510: (b)(4) items manufactured and released on 15-nov-2024.Expiration date: 2029-nov-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3648hct mpact flat liner hc 36/f l (k103721) lot: 2415572: (b)(4) items manufactured and released on 17-jun-2024.Expiration date: 2029-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 3d metal 01.38.356mh mpact 3d metal shell multi hole thin ø56mm (k202568) lot: 2212482: (b)(4) items manufactured and released on 4-aug-2022.Expiration date: 2027-07-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0030 cancellous bone screw ø 6,5 l30 (k200391) lot: 2417197: (b)(4) items manufactured and released on 16-jul-2024.Expiration date: 2029-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0030 cancellous bone screw ø 6,5 l30 (k200391) lot: 2423374: (b)(4) items manufactured and released on 25-sep-2024.Expiration date: 2029-09-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
DISTAL STEM Ø13MM L 180MM STRAIGHT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23063081
Report Number3005180920-2025-00900
Device Sequence Number9671053
Product Code LZO
UDI-Device Identifier07630040728904
UDI-Public07630040728904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.132
Device Lot Number01.22.132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown